U.S. doctors online nowAsk doctors free
Canada
A 26-year-old female asked:

ive heard that wellbutrin (bupropion) causes body tingling. my arms are always tingling, and they do it more if i rub them. will this go away eventually?

1 doctor answer4 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Side effect: Don't know how long you've been on Wellbutrin, (bupropion) dose or other meds you may take so best to call prescribing doctor to review and advise. If tingling persists, ask about lowering the dose. Tingling should decrease. Hope this helps and you feel better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.